# SDR SWAA2017020611709

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 65,665 hours, 38,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101733
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIDEWALL LIGHT INOP.  R&R LIGHT PER AMM.
